A Precise Vitali Theorem for Lebesgue Measure.
Mathematische Annalen, Tome 230 (1977), pp. 183-194
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1977__230_163039,
author = {Leif Mejlbro and Flemming Topsoe},
title = {A {Precise} {Vitali} {Theorem} for {Lebesgue} {Measure.}},
journal = {Mathematische Annalen},
pages = {183--194},
year = {1977},
volume = {230},
zbl = {0364.28003},
url = {http://geodesic.mathdoc.fr/item/MAN_1977__230_163039/}
}
Leif Mejlbro; Flemming Topsoe. A Precise Vitali Theorem for Lebesgue Measure.. Mathematische Annalen, Tome 230 (1977), pp. 183-194. http://geodesic.mathdoc.fr/item/MAN_1977__230_163039/